Factorization of Selfadjoint Quadratic Matrix Polynomials with Real Spectrum

Ilya Krupnik, Alexander Markus, Peter Lancaster

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


Factorization theorems, and properties of sets of eigenvectors, are established for regular selfadjoint quadratic matrix polynomials L(λ) whose leading coefficient is indefinite or possibly singular, and for which all eigenvalues are real of definite type. The two linear factors obtained have spectra which are just the eigenvalues of L(λ) of positive and negative types, respectively.

Original languageEnglish
Pages (from-to)263-272
Number of pages10
JournalLinear and Multilinear Algebra
Issue number3
StatePublished - 1 Aug 1995

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Factorization of Selfadjoint Quadratic Matrix Polynomials with Real Spectrum'. Together they form a unique fingerprint.

Cite this